Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 793813, 8 pages
http://dx.doi.org/10.1155/2013/793813
Research Article

Trichotomy for Dynamical Systems in Banach Spaces

Department of Mathematics and Computer Science, Aurel Vlaicu University of Arad, 2 Elena Drăgoi Str, 310330 Arad, Romania

Received 25 July 2013; Accepted 13 August 2013

Academic Editors: G. Bonanno, F. Minhós, and G.-Q. Xu

Copyright © 2013 Codruţa Stoica. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Codruţa Stoica, “Trichotomy for Dynamical Systems in Banach Spaces,” The Scientific World Journal, vol. 2013, Article ID 793813, 8 pages, 2013. https://doi.org/10.1155/2013/793813.